Alert archive / Kansas / Wind Chill Advisories in 2017
Wind Chill Advisory 1, NWS Topeka, KS
NWS Topeka, KS issued this wind chill advisory at Jan 5, 2017, 2:48 PM CST for 6 counties in Kansas. It took effect at Jan 5, 2017, 9:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2017, 2:48 PM CST (20:48 UTC)
- In effect from
- Jan 5, 2017, 9:00 PM CST
- Expired
- Jan 6, 2017, 10:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Topeka, KS
Counties Brown County, KS, Cloud County, KS, Marshall County, KS, Nemaha County, KS, Republic County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 95 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
689 WWUS43 KTOP 052048 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 248 PM CST THU JAN 5 2017 KSZ008>012-020-060500- /O.NEW.KTOP.WC.Y.0001.170106T0300Z-170106T1600Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD- INCLUDING THE CITIES OF...BELLEVILLE...WASHINGTON...HANOVER... CLIFTON...LINN...GREENLEAF...MARYSVILLE...BLUE RAPIDS... FRANKFORT...SABETHA...SENECA...HIAWATHA...HORTON...CONCORDIA 248 PM CST THU JAN 5 2017 ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST FRIDAY. * WIND CHILL VALUES...WIND CHILL VALUES OF 15 TO 20 DEGREES BELOW ZERO ARE EXPECTED LATE THIS EVENING THROUGH MID MORNING FRIDAY. * MAIN IMPACTS...THE VERY COLD CONDITIONS WILL BE DANGEROUS TO ANYONE EXPOSED TO THE ELEMENTS. PETS WILL ALSO BE SUSCEPTIBLE TO THE BITTER COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXPOSED SKIN CAN SUFFER FROM FROSTBITE IN A VERY SHORT TIME...SO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED CLOTHING...A HAT...AND GLOVES TO PROTECT YOURSELF FROM THE DANGERS OF FROSTBITE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
2 follow-up statements
373 WWUS43 KTOP 060310 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 910 PM CST THU JAN 5 2017 KSZ008>012-020-061600- /O.CON.KTOP.WC.Y.0001.000000T0000Z-170106T1600Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD- INCLUDING THE CITIES OF...BELLEVILLE...WASHINGTON...HANOVER... CLIFTON...LINN...GREENLEAF...MARYSVILLE...BLUE RAPIDS... FRANKFORT...SABETHA...SENECA...HIAWATHA...HORTON...CONCORDIA 910 PM CST THU JAN 5 2017 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... * WIND CHILL VALUES...WIND CHILL VALUES OF 15 TO 20 DEGREES BELOW ZERO ARE EXPECTED LATE THIS EVENING THROUGH MID MORNING FRIDAY. * MAIN IMPACTS...THE VERY COLD CONDITIONS WILL BE DANGEROUS TO ANYONE EXPOSED TO THE ELEMENTS. PETS WILL ALSO BE SUSCEPTIBLE TO THE BITTER COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXPOSED SKIN CAN SUFFER FROM FROSTBITE IN A VERY SHORT TIME...SO DRESS ADEQUATELY. BE SURE TO WEAR LAYERED CLOTHING...A HAT...AND GLOVES TO PROTECT YOURSELF FROM THE DANGERS OF FROSTBITE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
231 WWUS43 KTOP 061606 WSWTOP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TOPEKA KS 1006 AM CST FRI JAN 6 2017 KSZ008>012-020-061715- /O.EXP.KTOP.WC.Y.0001.000000T0000Z-170106T1600Z/ REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD- INCLUDING THE CITIES OF...BELLEVILLE...WASHINGTON...HANOVER... CLIFTON...LINN...GREENLEAF...MARYSVILLE...BLUE RAPIDS... FRANKFORT...SABETHA...SENECA...HIAWATHA...HORTON...CONCORDIA 1006 AM CST FRI JAN 6 2017 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY EXPIRED AT 10 AM AS TEMPERATURES HAVE WARMED ABOVE ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this wind chill advisory went out at Jan 5, 11:28 AM CST, 3 hours 20 minutes earlier.
Area forecast discussion, Jan 5, 11:28 AM CST, 3 hours 20 minutes before
Area Forecast Discussion National Weather Service Topeka KS 1128 AM CST Thu Jan 5 2017 ...Update to aviation forecast discussion... .SHORT TERM...(Today and tonight) Issued at 258 AM CST Thu Jan 5 2017 Early this morning light to at times moderate snow continued across the southeast counties and will shift east as the stronger PV anomaly across eastern KS move into MO by 10Z. There is another band of light snow across northwest and north central KS. This snow band will probably weaken as it moves along and south of I-70 through the early to mid morning hours. The RAP, NAM and ex-HRRR show anywhere from 0.03 to 0.05 QPF falling along and south of I-70 through 15Z. The NAM actually shows some weak frontogenetical forcing at mid levels as this snow bands moves east-southeast of the CWA. Therefore, I will extend the winter weather advisory for areas along and just north of I-70, southward to the southern CWA border through 15Z, since these areas may see another half inch of snow through 15Z, given liquid to snow ratios will be around 20 to 1. After 15Z the light snow will diminish to flurries before ending. The positive tilt upper trough will shift southeast of the CWA after 18Z. Skies will slowly clear late this afternoon from north to south across the CWA. Highs Today will only reach the mid upper teens. Northwest winds of 10 to 15 MPH will cause wind chill indicies to be in the single digits. Tonight, expect mostly clear skies, there may be a few high clouds across the southern counties. Clear skies and light winds across the northern counties of the CWA will allow temperatures to drop down near 5 below. Most area will see overnight lows in the 0 to 5 above range. Northwest winds will decrease below 5 MPH after midnight. .LONG TERM...(Friday through Wednesday) Issued at 258 AM CST Thu Jan 5 2017 On Friday the main trough axis will move south of the area, which means northwest flow aloft through early next week. At the surface a few high pressure centers will slide across the region. These high pressures will keep the arctic air in place until Sunday when the return flow develops over the plains. High temperatures will go from the upper 10s on Friday to the around freezing on Sunday. There is some discrepancy on the timing of a front driven by a shortwave that tracks over southern Canada early next week. Either Monday or Tuesday temperatures will be relatively warm day ahead of the front with highs in the mid 40s to mid 50s. During this time frame the pattern aloft becomes more zonal introducing the chances for a few shortwave troughs to track over the central US. As these waves move over the frontal zone the chances for precipitation increases generally on Tuesday and Tuesday night. As of now the consensus is for temperatures to be above freezing during the precipitation therefore leaning towards mainly rain. There are a few GFS ensemble members that have temperatures below freezing, but they seem to be outliers. The precipitation appears to be light with a majority falling east of the area, but east central KS has the slight chances for now. The ECMWF and some of the GFS ensemble members are slower with the front allowing highs to reach the mid 50s on Tuesday. The ECMWF also keeps a majority of the rain in MO. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1128 AM CST Thu Jan 5 2017 VFR conditions are expected as mvfr cigs and vsbys have moved south of the terminals. Winds will be from the northwest around 10 kts through 01Z then decrease to less than 10 kts. && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Gargan LONG TERM...Sanders AVIATION...53
Hazardous weather outlook, Jan 5, 8:56 AM CST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 856 AM CST THU JAN 5 2017 KSZ008>012-020>024-026-034>040-054>056-058-059-061500- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 856 AM CST THU JAN 5 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. LIGHT SNOW WILL COME TO AN END BY MID MORNING WITH ONLY AN ADDITIONAL DUSTING EXPECTED THROUGH LATE MORNING. SNOW PACKED ROADS WILL CONTINUE TO CAUSE HAZARDOUS TRAVEL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Jan 5, 10:30 AM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1030 AM CST THU JAN 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM SNOW 4 NE FORBES FIELD 39.00N 95.62W
01/05/2017 M1.6 INCH SHAWNEE KS NWS EMPLOYEE
0.12 INCHES LIQUID EQUIVALENT
&&
JPLocal storm report, Jan 5, 10:44 AM CST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1044 AM CST THU JAN 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM SNOW 4 SSW TECUMSEH 39.00N 95.62W
01/05/2017 M1.6 INCH SHAWNEE KS NWS EMPLOYEE
0.12 INCHES LIQUID EQUIVALENT.
0804 AM SNOW MILTONVALE 39.35N 97.45W
01/05/2017 M1.3 INCH CLOUD KS CO-OP OBSERVER
0804 AM SNOW COLONY 38.07N 95.37W
01/05/2017 M0.8 INCH ANDERSON KS CO-OP OBSERVER
0800 AM SNOW LAWRENCE 38.96N 95.26W
01/05/2017 M1.9 INCH DOUGLAS KS BROADCAST MEDIA
TOTAL AS OF 8 AM.
0752 AM SNOW GRIDLEY 38.10N 95.88W
01/05/2017 M1.0 INCH COFFEY KS CO-OP OBSERVER
0752 AM SNOW LE ROY 38.08N 95.63W
01/05/2017 M2.0 INCH COFFEY KS CO-OP OBSERVER
0741 AM SNOW 5 SSE MORROWVILLE 39.78N 97.14W
01/05/2017 M1.4 INCH WASHINGTON KS TRAINED SPOTTER
0705 AM SNOW WHITE CITY 38.80N 96.74W
01/05/2017 M2.0 INCH MORRIS KS CO-OP OBSERVER
0700 AM SNOW 3 SSW VALLEY FALLS 39.30N 95.49W
01/05/2017 M2.5 INCH JEFFERSON KS CO-OP OBSERVER
CO-OP OBSERVER STATION VALLEY FALLS 3 SW
/VLYK1/.
0700 AM SNOW 5 NNW QUENEMO 38.65N 95.57W
01/05/2017 M1.0 INCH OSAGE KS CO-OP OBSERVER
CO-OP OBSERVER STATION POMONA LAKE-HUNDRED
TEN MILE CREEK /PLKK1/.
0700 AM SNOW 4 SSW HOLLENBURG 39.92N 97.01W
01/05/2017 M1.6 INCH WASHINGTON KS COCORAHS
COCORAHS STATION 4 SSW HOLLENBURG /KS-WS-5/.
0700 AM SNOW 7 SSW BARNES 39.62N 96.94W
01/05/2017 M1.1 INCH WASHINGTON KS COCORAHS
COCORAHS STATION GREENLEAF 7.8 SSE
/KS-WS-2/.
0700 AM SNOW ONAGA 39.49N 96.17W
01/05/2017 M1.5 INCH POTTAWATOMIE KS COCORAHS
COCORAHS STATION ONAGA /KS-PT-17/.
0700 AM SNOW 3 E HERINGTON 38.67N 96.89W
01/05/2017 M2.0 INCH MORRIS KS COCORAHS
COCORAHS STATION HERINGTON 2.8 ESE
/KS-MR-5/.
0700 AM SNOW 2 NNE GRANTVILLE 39.11N 95.55W
01/05/2017 M2.0 INCH JEFFERSON KS COCORAHS
COCORAHS STATION 1 NNE GRANTVILLE /KS-JF-3/.
0700 AM SNOW 5 NW NARKA 40.00N 97.50W
01/05/2017 M2.0 INCH REPUBLIC KS CO-OP OBSERVER
CO-OP OBSERVER STATION HUBBELL /HUBN1/.
0700 AM SNOW ESKRIDGE 38.86N 96.11W
01/05/2017 M1.3 INCH WABAUNSEE KS CO-OP OBSERVER
CO-OP OBSERVER STATION ESKRIDGE /ESKK1/.
0700 AM SNOW CLAY CENTER 39.37N 97.13W
01/05/2017 M0.1 INCH CLAY KS CO-OP OBSERVER
CO-OP OBSERVER STATION CLAY CENTER /CCRK1/.
0700 AM SNOW 1 S BAILEYVILLE 39.83N 96.18W
01/05/2017 M3.0 INCH NEMAHA KS CO-OP OBSERVER
CO-OP OBSERVER STATION BAILYVILLE /BLYK1/.
0700 AM SNOW ALTA VISTA 38.87N 96.48W
01/05/2017 M1.2 INCH WABAUNSEE KS CO-OP OBSERVER
CO-OP OBSERVER STATION ALTA VISTA /ALVK1/.
0700 AM SNOW 1 N BELLEVILLE 39.83N 97.63W
01/05/2017 M0.6 INCH REPUBLIC KS CO-OP OBSERVER
CO-OP OBSERVER STATION BELLEVILLE /BLVK1/.
0700 AM SNOW BLUE RAPIDS 39.68N 96.66W
01/05/2017 M1.4 INCH MARSHALL KS CO-OP OBSERVER
CO-OP OBSERVER STATION BLUE RAPIDS /BRPK1/.
0700 AM SNOW 2 NNW EMPORIA 38.43N 96.20W
01/05/2017 M1.0 INCH LYON KS CO-OP OBSERVER
CO-OP OBSERVER STATION NEOSHO RIVER /EPRK1/.
0700 AM SNOW 7 SE PALMER 39.55N 97.06W
01/05/2017 M1.0 INCH CLAY KS CO-OP OBSERVER
CO-OP OBSERVER STATION FACT 3 W /FCTK1/.
0700 AM SNOW 7 SE PALMER 39.55N 97.06W
01/05/2017 M1.0 INCH CLAY KS COCORAHS
COCORAHS STATION 6 SE PALMER /KS-CY-2/.
0700 AM SNOW ENTERPRISE 38.90N 97.12W
01/05/2017 M1.6 INCH DICKINSON KS COCORAHS
COCORAHS STATION ENTERPRISE /KS-DK-23/.
0700 AM SNOW 2 WSW JUNCTION CITY 39.02N 96.86W
01/05/2017 M1.0 INCH GEARY KS COCORAHS
COCORAHS STATION JUNCTION CITY 1.1 SW
/KS-GE-1/.
0700 AM SNOW BLUE RAPIDS 39.68N 96.66W
01/05/2017 M1.4 INCH MARSHALL KS COCORAHS
COCORAHS STATION BLUE RAPIDS /KS-MS-5/.
0700 AM SNOW 3 WSW TOPEKA 39.03N 95.73W
01/05/2017 M2.0 INCH SHAWNEE KS COCORAHS
COCORAHS STATION 3 WSW TOPEKA /KS-SN-16/.
0700 AM SNOW BARNES 39.71N 96.87W
01/05/2017 M1.4 INCH WASHINGTON KS COCORAHS
COCORAHS STATION BARNES /KS-WS-3/.
0700 AM SNOW MINNEAPOLIS 39.12N 97.70W
01/05/2017 M1.8 INCH OTTAWA KS CO-OP OBSERVER
CO-OP OBSERVER STATION MINNEAPOLIS /MNPK1/.
0645 AM SNOW 3 SE TECUMSEH 39.01N 95.54W
01/05/2017 M1.0 INCH SHAWNEE KS COCORAHS
COCORAHS STATION 3 SE TECUMSEH /KS-SN-5/.
0645 AM SNOW 3 SW TECUMSEH 39.02N 95.61W
01/05/2017 M1.4 INCH SHAWNEE KS COCORAHS
COCORAHS STATION 2 SW TECUMSEH /KS-SN-7/.
0630 AM SNOW 5 WNW MAYETTA 39.37N 95.81W
01/05/2017 M1.7 INCH JACKSON KS PUBLIC
0630 AM SNOW 3 NNW BEATTIE 39.90N 96.44W
01/05/2017 M3.0 INCH MARSHALL KS CO-OP OBSERVER
0625 AM SNOW 1 W CONCORDIA 39.57N 97.68W
01/05/2017 M0.7 INCH CLOUD KS CO-OP OBSERVER
0600 AM SNOW HOPE 38.69N 97.08W
01/05/2017 M1.5 INCH DICKINSON KS COCORAHS
COCORAHS STATION HOPE /KS-DK-19/.
0600 AM SNOW LYNDON 38.61N 95.68W
01/05/2017 M1.5 INCH OSAGE KS TRAINED SPOTTER
0600 AM SNOW 3 NW TECUMSEH 39.08N 95.62W
01/05/2017 M2.0 INCH SHAWNEE KS OFFICIAL NWS OBS
0600 AM SNOW 3 ENE TOPEKA 39.07N 95.63W
01/05/2017 M2.0 INCH SHAWNEE KS MESONET
MESONET STATION TOPEKA KS /TOP/.
0530 AM SNOW 3 ESE HOPE 38.67N 97.03W
01/05/2017 M1.5 INCH DICKINSON KS COCORAHS
COCORAHS STATION 3 ESE HOPE /KS-DK-41/.
0430 AM SNOW NORTONVILLE 39.42N 95.34W
01/05/2017 M1.9 INCH JEFFERSON KS COCORAHS
COCORAHS STATION NORTONVILLE /KS-JF-6/.
0400 AM SNOW 3 E CLINTON 38.91N 95.33W
01/05/2017 M1.5 INCH DOUGLAS KS NWS EMPLOYEE
SNOW TOTAL AS OF 4 AM.
1259 AM SNOW 3 WNW LAWRENCE 38.98N 95.31W
01/05/2017 M1.7 INCH DOUGLAS KS NWS EMPLOYEE
1242 AM SNOW LAWRENCE 38.96N 95.26W
01/05/2017 M1.6 INCH DOUGLAS KS BROADCAST MEDIA
STILL SNOWING.
1208 AM SNOW 3 NW TECUMSEH 39.08N 95.62W
01/05/2017 M1.6 INCH SHAWNEE KS OFFICIAL NWS OBS
SNOW TOTAL AS OF 12 AM. STILL SNOWING.
1200 AM SNOW 3 NW TECUMSEH 39.08N 95.62W
01/05/2017 M1.6 INCH SHAWNEE KS OFFICIAL NWS OBS
1118 PM SNOW LAWRENCE 38.96N 95.26W
01/04/2017 E0.8 INCH DOUGLAS KS BROADCAST MEDIA
1052 PM SNOW 4 SSW BAILEYVILLE 39.79N 96.21W
01/04/2017 M3.0 INCH NEMAHA KS TRAINED SPOTTER
STILL SNOWING.
1021 PM SNOW CONCORDIA 39.57N 97.66W
01/04/2017 M0.5 INCH CLOUD KS CO-OP OBSERVER
1005 PM SNOW 5 WNW MAYETTA 39.37N 95.81W
01/04/2017 M1.3 INCH JACKSON KS TRAINED SPOTTER
1003 PM SNOW VALLEY FALLS 39.34N 95.46W
01/04/2017 E1.5 INCH JEFFERSON KS PUBLIC
0808 PM SNOW MARYSVILLE 39.84N 96.65W
01/04/2017 E1.0 INCH MARSHALL KS EMERGENCY MNGR
ROUGHLY 1 INCH OF SNOW ACROSS MARSHALL
COUNTY WITH ROADS SNOW COVERED.
0700 AM SNOW 2 N BEATTIE 39.90N 96.43W
01/05/2017 M3.0 INCH MARSHALL KS CO-OP OBSERVER
CO-OP OBSERVER STATION BEATTIE 2NNW /BEAK1/.
0700 AM SNOW WHITE CITY 38.80N 96.73W
01/05/2017 M2.0 INCH MORRIS KS CO-OP OBSERVER
CO-OP OBSERVER STATION WHITE CITY /WTCK1/.
0625 AM SNOW 1 SSW CONCORDIA 39.56N 97.67W
01/05/2017 M0.3 INCH CLOUD KS CO-OP OBSERVER
CO-OP OBSERVER STATION CONCORDIA 1W /CONK1/.
0555 AM SNOW 2 SSE CONCORDIA 39.55N 97.65W
01/05/2017 M0.7 INCH CLOUD KS ASOS
ASOS STATION CONCORDIA BLOSSER MUNICIPAL
/CNK/.
&&
NWS TOPEKA KS
IRIS SYSTEMNearby
Wind Chill Advisories in Kansas, 2017Every wind chill advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.